MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS DIST FEM POLY BUMPER XXSM; LPS AND S-ROM : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US LPS DIST FEM POLY BUMPER XXSM; LPS AND S-ROM : KNEE FEMORAL
Model Number 1987-17-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle/Tendon Damage (4532); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had a dfr done on (b)(6) 2020.She ruptured her quadriceps tendon in (b)(6) 2020 and now had an infection.The insert, poly button and hinge pin were removed.The joint was washed and scrubbed then a new insert, poly button and hinge pin were implanted.No surgical delay noted.Doi: (b)(6) 2020, dor: (b)(6) 2021, right knee.
 
Additional Manufacturer Narrative
Product complaint #
=
>(b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5 and d10 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h6 (clinical code) removed clinical symptoms code tendon injury.
 
Event or Problem Description
Additional information was received stating that there were no implants revised at the time of the extensor mechanism repair.The patella has an implant on it.The implant is not a depuy implant and it was not revised.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot no lot information available.

Brand Name
LPS DIST FEM POLY BUMPER XXSM
Common Device Name
LPS AND S-ROM : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11253184
Report Number1818910-2021-02119
Device Sequence Number19524743
Product Code JWH
UDI-Device Identifier10603295078975
UDI-Public10603295078975
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K003182
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1987-17-000
Device Catalogue Number198717000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/18/2021
Supplement Date Received by Manufacturer02/04/2021
02/25/2021
Initial Report FDA Received Date01/29/2021
Supplement Report FDA Received Date02/17/2021
02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE REV LPS INSRT XXSM 12MM; COMPETITOR PATELLA; LPS DIST FEM POLY BUMPER XXSM; LPS XX-SM HINGE PIN; ATTUNE REV LPS INSRT XXSM 12MM; LPS DIST FEM POLY BUMPER XXSM; LPS XX-SM HINGE PIN
Outcome Attributed to Adverse Event Required Intervention;